Orbit theorems for semigroup of regular morphisms and nonlinear discrete time systems
Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 4, p. 477-491
@article{BSMF_1995__123_4_477_0,
     author = {Mokkadem, Abdelkader},
     title = {Orbit theorems for semigroup of regular morphisms and nonlinear discrete time systems},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {123},
     number = {4},
     year = {1995},
     pages = {477-491},
     doi = {10.24033/bsmf.2267},
     zbl = {0844.93026},
     mrnumber = {97a:20113},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1995__123_4_477_0}
}
Mokkadem, Abdelkader. Orbit theorems for semigroup of regular morphisms and nonlinear discrete time systems. Bulletin de la Société Mathématique de France, Tome 123 (1995) no. 4, pp. 477-491. doi : 10.24033/bsmf.2267. http://www.numdam.org/item/BSMF_1995__123_4_477_0/

[1] Bochnack (J.), Coste (M.) et Roy (M.F.). - Géométrie algébrique réelle. - Springer-Verlag, Berlin, 1987. | Zbl 0633.14016

[2] Bröcker (Th.). - Differentiable Germs and Catastrophes. - Cambridge, 1975. | Zbl 0302.58006

[3] Hurewicz (W.) and Wallman (H.). - Dimension Theory. - Princeton, 1941. | JFM 67.1092.03 | MR 3,312b | Zbl 0060.39808

[4] Jackubczyck (B.) and Sontag (E.D.). - Controllability of Non-linear Discrete Time Systems: a Lie-algebraic approach, Siam J. Cont. Opt., t. 28, 1989, p. 1-33. | Zbl 0693.93009

[5] Krener (A.). - A Generalization of Chow's Theorem and the Bang-Bang Theorem to Non-Linear Control Systems, Siam J. Cont. Opt., t. 12, 1974, p. 43-52. | MR 52 #4087 | Zbl 0243.93008

[6] Mokkadem (A.). - Orbites de Semi-groupes de Morphismes Réguliers et Systèmes Non Linéaires en Temps Discret, Forum Math., t. 1, 1989, p. 359-376. | MR 90m:93015 | Zbl 0682.93007

[7] Nagano (T.). - Linear differential systems with singularities and an application to transitive Lie algebras, J. Math. Soc. Japan, t. 18, 1966, p. 398-404. | MR 33 #8005 | Zbl 0147.23502

[8] Sontag (E.D.). - Polynominal Response Maps. - Springer Verlag, Berlin-New York, 1979. | Zbl 0413.93004

[9] Sontag (E.D.). - Orbit Theorem and Sampling, in Algebraic and Geometric Methods in Nonlinear Control Theory. - M. Fliess and M. Hazewinkel, Eds., Dordrecht, 1986, p. 441-486. | MR 87i:93063

[10] Sussmann (H.J.). - Orbit of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc., t. 180, 1973, p. 171-188. | MR 47 #9666 | Zbl 0274.58002

[11] Sussmann (H.J.) and Jurdjevic (V.). - Controllability of nonlinear systems, J. Differential Equations, t. 12, 1972, p. 95-116. | MR 49 #3646 | Zbl 0242.49040